# SDR UPS04842125

- Difficulty date: April 6, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1190 LONG 33L UPPER WEB IS CORRODED BEYOND LIMITS, WEB BELOW C-PIT DOOR.  BLENDED OUT CORROSION, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 25.
